# SDR SWAA2024030749318

- Difficulty date: February 6, 2024
- Submitted: March 7, 2024
- Operation: Air carrier
- Aircraft: N926WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36629
- Aircraft time: 51,481 hours, 31,307 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 540
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN CRACK AT PANEL BREAK ANGLE STA 540 RBL 1'<[01] REMOVED AND REPLACED PANEL BREAK AT MAIN CABIN STA 540 RBL 1 AS PER SRM 51-40-02-0G-0 AND DWG 143A0060.;[02] VERIFIED STEP 1
